# SDR AALA20120930003

- Difficulty date: September 30, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 64,616 hours, 27,463 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FORWARD ENTRY DOOR EVACUATION SLIDE LANYARD AND SLIDE PACK TAIL DAMAGED.  REPLACED FORWARD LEFT NUMBER 1 ENTRY DOOR EVACUATION SLIDE.
